# SDR ASAA2016031516181

- Difficulty date: March 15, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N549AS
- Make and model: Boeing 737-8FH
- Aircraft serial: 30824
- Aircraft time: 41,990 hours, 13,713 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A8127U12
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT RT SIDE TRANSITION PANEL.  CORRODED FWD OF CARGO DOOR.  ACFT GROUNDED. REMOVED RT SHIELD AFT CARGO, CORRODED IAW SRM 51-40-02.  RECEIEVED NEW SHIELD PN 146A8127U12, LOCATED AND DRILLED IAW SRM 51-20-05, INSTALLED NEW SHIELD IAW DWG 146A0081 REV "A", PO 862601.1.
